# SDR CHQA200800016

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 18,587 hours, 15,216 cycles
- Engine: Allsn AE3007A
- Engine time: 7,415 hours, 6,461 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001011
- Part serial: 3004
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 17,004 hours, 14,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PNS TO IAH - DURING CLIMB AT APPROXIMATELY 12,000 FEET, THE FLIGHT CREW RECEIVED A FLAP FAIL EICAS MESSAGE.  THE QRH WAS FOLLOWED AND THE FLIGHT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE CMC FOR FAULT CODES AND REPORTED AN FECU FAIL CODE.  THE FECU WAS CHANGED AND THE FLAP SYSTEM OPERATED NORMALLY.
